# SDR UPS99830791

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 37014272
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, VERTICAL LEG OF ANGLE (P/N 3701427-2) CRACKED AT O/B END.  ANGLE INSTALLED AT I/B END OF THE RT HORIZ STAB, FWD OF ACCESS PANEL 64I.  REMOVED AND REPLACED THE ANGLE FITTING IAW SRM 51-1-20D, 51-1-21 AND 51-3-0.
